# SDR CALA2010040500106

- Difficulty date: March 26, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 20,553 hours, 7,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3340
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DENT JUST FWD OF L-2 DOOR ON FUSELAGE.  DENT IS AT STA 613.5 BETWEEN ST 15L AND 16L CHANGED ATA 5300 TO 5330.  DENT MEASURES 3"X 3.375" AND 0.105"D  A/Y=28.57 DENT W/I SRM 53 -00-01 A/D1 LIMITS.  MUST INITIATE DIP TO EXAMINE DNET EVERY 300 FLT CYCLES AND PERMANENT REPAIR AT OR BEFORE NEXT C-CK NOT TO EXCEED 24 MOS.  RE-INSPECTED DENT WITHIN LIMITS PER SRM 53-00-01 A/D1 LIMITS, NO OTHER DEFECTS NOTED.  DIP REMAINS OK FOR SERVICE INSPECTED AREA, NO PROGRESSION NOTED, DIP REMAINS.  RE-INSPECTED DENT, NO PROGRESSION NOTED.  DIP REMAINS.  INSPECTED DENT ON FUSELAGE FWD OF L2 DOOR , NO PROGRESSION NOTED , NO CRACKS NOTED.  DIP REMAINS. INSPECTED DENT FORWARD OF L-2 DOOR PER SRM 53-00-01.  NO OTHER DAMAGE OR PROGRESSION NOTED.  DIP REMAINS.  OK TO CONTINUE REPAIRED DENT WITH FLUSH SKIN REPAIR REF SRM 757-300 CHAP 53-00-01 REPAIR 7 PG 203.  ALL PARTIAL WORK NOTED ON ATTACHED FORM 44.0008 SHT 1 AND SHT 2, OK TO CONTINUE.  DIP 91231 CLOSED.  RE-INSPECT EVERY 300 FLT CYC & PERM REPAIR WITHIN NEXT C-CK (6000 FLT HRS/3000 FLT CYC/547 DAYS) NOT TO EXCEED 24 MONTHS. 1) RIR: EVERY 300 F/C & 2) T/A: W/I 6000 F/H OR 3000 F/C OR 547 DAYS.
